×

zbMATH — the first resource for mathematics

Stability regions in predator-prey systems with constant-rate prey harvesting. (English) Zbl 0406.92020

MSC:
92D25 Population dynamics (general)
34A34 Nonlinear ordinary differential equations and systems, general theory
34D05 Asymptotic properties of solutions to ordinary differential equations
58K35 Catastrophe theory
68U20 Simulation (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brauer, F., Soudack, A. C, Jarosch, H. S.: Stabilization and destabilization of predator-prey systems under harvesting and nutrient enrichment. Int. J. Control 23, 553-573 (1976) · Zbl 0317.92003 · doi:10.1080/00207177608922181
[2] Brauer, F., Soudack, A. C.: Stability regions and transition phenomena for harvested predator-prey systems. J. Math. Biology 7, 319-337 (1979) · Zbl 0397.92019 · doi:10.1007/BF00275152
[3] Holling, C. S.: The functional response of predators to prey density and its role in mimicry and population regulation. Mem. Ent. Soc. Canada 45, 3-60 (1965)
[4] Lotka, A. J.: Elements of Physical Biology. Baltimore: Williams and Wilkins, 1924; reprinted as Elements of Mathematical Biology. New York: Dover, 1965
[5] May, R. M.: Theoretical Ecology: Principles and Applications. Philadelphia: Saunders, 1976
[6] Volterra, V.: Leçons sur la Théorie Mathematique de la Lutte pour la Vie. Paris: Gauthier-Villars, 1931 · JFM 57.0466.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.